# SDR ZZDA2009398

- Difficulty date: November 9, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SECTION, STA 927 TO 974, LONG L28L, CORROSION.  ACCOMPLISHED LONGERON SECTION BLENDING WITHIN LIMITS PER B717 SRM 51-10-01 AND B717 SRM 53-00-00 FIG 103.
